# SDR USAA2010121393023

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 43,152 hours, 17,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 574 - PHX-TPA - EMERGENCY LIGHTS - RED EMERGENCY LIGHT LENS MISSING AT 8D.  REPLACED RED LIGHT LENS AT 8D.
